Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 4, Pages 785–790 (Mi tvp195)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On inequalities for large deviations in the Bernoulli scheme

V. M. Kruglov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We discuss known inequalities for probabilities of large deviations for sums of Bernoulli random variables and improve some of them.

Keywords: Bernoulli scheme, large deviations

DOI: https://doi.org/10.4213/tvp195

Full text: PDF file (702 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:4

Bibliographic databases:

Received: 29.05.2003

Citation: V. M. Kruglov, “On inequalities for large deviations in the Bernoulli scheme”, Teor. Veroyatnost. i Primenen., 49:4 (2004), 785–790

Citation in format AMSBIB
\Bibitem{Kru04}
\by V.~M.~Kruglov
\paper On inequalities for large deviations in the Bernoulli scheme
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 4
\pages 785--790
\mathnet{http://mi.mathnet.ru/tvp195}
\crossref{https://doi.org/10.4213/tvp195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142568}
\zmath{https://zbmath.org/?q=an:1106.60059|1090.60026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp195
  • https://doi.org/10.4213/tvp195
  • http://mi.mathnet.ru/eng/tvp/v49/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antonov S.N., Kruglov V.M., “Sharpened versions of a Kolmogorov's inequality”, Statistics & Probability Letters, 80:3–4 (2010), 155–160  crossref  mathscinet  zmath  isi  scopus
  •     Theory of Probability and its Applications
    Number of views:
    This page:275
    Full text:60
    References:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021